Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Large time behavior of the heat kernel: on a theorem of Chavel and Karp


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 118 (1993), 513-514
MSC: Primary 47F05; Secondary 35K05
DOI: https://doi.org/10.1090/S0002-9939-1993-1139473-4
MathSciNet review: 1139473
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a theorem of Chavel and Karp follows from the spectral theorem and elliptic regularity


References [Enhancements On Off] (What's this?)

  • [1] I. Chavel and L. Karp, Large time behavior of the heat kernel: the parabolic $ \lambda $-potential alternative, Comment. Math. Helv. 66 (1991), 541-556. MR 1129796 (93a:58160)
  • [2] M. Reed and B. Simon, Methods of modern mathematical physics IV. Analysis of operators, Academic Press, London, 1978. MR 0493421 (58:12429c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47F05, 35K05

Retrieve articles in all journals with MSC: 47F05, 35K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1139473-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society